Rocky Mountain Journal of Mathematics

On Extension and Refinement of Wilker's Inequality

Shanhe Wu

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 39, Number 2 (2009), 683-687.

First available in Project Euclid: 7 April 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals

Wilker's inequality exponent extension refinement


Wu, Shanhe. On Extension and Refinement of Wilker's Inequality. Rocky Mountain J. Math. 39 (2009), no. 2, 683--687. doi:10.1216/RMJ-2009-39-2-683.

Export citation


  • B.N. Guo, B.M. Qiao, F. Qi and W. Li, On new proofs of Wilker's inequalities involving trigonometric functions, Math. Inequal. Appl. 6 (2003), 19-22.
  • D.S. Mitrinović and P.M. Vasić, Analytic inequalities, Springer-Verlag, New York, 1970.
  • I. Pinelis, L' Hospital rules for monotonicity and the Wilker-Anglesio inequality, Amer. Math. Monthly 111 (2004), 905-909.
  • J.S. Sumner, A.A. Jagers, M. Vowe and J. Anglesio, Inequalities involving trigonometric functions, Amer. Math. Monthly 98 (1991), 264-267.
  • J.B. Wilker, Problem E3306, Amer. Math. Monthly 96 (1989), 55.
  • L. Zhu, A new simple proof of Wilker's inequality, Math. Inequal. Appl. 8 (2005), 749-750.